# SDR YENA2023092801132

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / COCKPIT FLOOR STRUCTURE / DOUBLERS / AT APROX X=3301.3 IN Y=373 & Y=-373 / CORROSION - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
